# SDR FDEA202101200160

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 82,095 hours, 17,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 4059001908
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

A/C ENTERED G/A MODE ON LEVEL OFF AT 3000' DURING  APPROACH. F/D GAVE ERRENOUS DATA AND APPROACH SPEED  WERE NOT CORRECT.  GRD CHECK FCC NO 1 NO CURRENT FAULTS FCC NO 2 FAULTING FCC NO2 REPLACED NO 2 FCC IAW MM22-01-03-4 CHECKED CURRENT FAULTS NIL FAULTS  RTS OF BOTH FCC CARRIED OUT BOTH FAILED TO/GO SWITCH.  SWITCH CHECKED FOUND BOTH SETS OF CONTACTS CLOSED AWAITING NEW SWITCH. TO/GO SWITCH REPLACED IAW MM 22-31-02-4  AND FNC CHECKED SATIS IAW MM22-00-9-5 AFS RETURN TO SERVICE. TEST CARRIED OUT ON BOTH FCC 1 AND FCC 2 IAW MM 22-00-00-5 ALL TEST PASSED 30 DAY TIMER RESET.
